NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient starts regular morphine. What is usually prescribed alongside it to prevent a common side effect?

  1. AA laxative
  2. BAn antibiotic
  3. CAn antihistamine
  4. DA diuretic
2.护理学基础困难

For a healthy adult having planned surgery, until how long before anaesthesia can water usually still be taken?

  1. AUp to 24 hours before
  2. BWater is not allowed from the day before
  3. CUp to 2 hours before
  4. DUp to 12 hours before
3.感染控制与患者安全中等

How should a nurse handle soiled bed linen?

  1. AHold it away from the uniform and place it straight into a linen bag
  2. BShake it out first to check for lost items
  3. CPut it on the floor until the bed is made
  4. DCarry it bundled against the body to the soiled utility room down the hall
4.感染控制与患者安全困难

一名采取空气传播预防的患者需要紧急做 CT 检查。下列哪项方案是正确的?

  1. A患者戴口罩,提前通知 CT 室,工作人员佩戴呼吸器
  2. B患者不戴口罩前往,第二天再清洁 CT 室
  3. C推迟检查,直到患者不再具有传染性
  4. D患者佩戴 N95 呼吸器,所以工作人员无需防护
5.优先排序与委派中等

一名患者向护理助理询问一种新药的副作用。助理应怎么做?

  1. A安慰患者副作用很少见
  2. B说护士会来回答,并告诉护士
  3. C解释药品患者须知上列出的副作用
  4. D上网查药,并把所写内容念出来
6.优先排序与委派困难

A patient with septic shock remains hypotensive, with a mean arterial pressure of 58 mmHg, after adequate IV fluids. What should the nurse anticipate?

  1. AA beta-blocker to slow the heart rate
  2. BA loop diuretic to remove the extra fluid that has been given
  3. CAn oral fluid challenge with a sports drink
  4. DA vasopressor, such as norepinephrine, to raise the pressure
7.临床护理中等

Which adverse effects should be monitored for in a patient receiving IV gentamicin?

  1. AHair loss and weight gain
  2. BHyperglycaemia and tremor
  3. CConstipation and urinary retention
  4. DKidney damage and hearing loss
8.临床护理困难

A patient two days after abdominal surgery coughs and says something "gave way". The wound has opened and bowel is visible. What should the nurse do first?

  1. ASit the patient fully upright and offer a hot drink
  2. BGently push the bowel back into the abdomen and tape the wound edges firmly closed
  3. CApply dry gauze tightly and ask the patient to keep coughing
  4. DCover the wound with sterile, saline-moistened dressings and get urgent surgical help
9.实验室检查值与电解质中等

A healthy patient's result is slightly outside the laboratory reference range, and all other results are normal. Which statement best explains why this can happen?

  1. ARanges cover about 95% of healthy people, so some fall outside
  2. BAny result outside the range always means disease is present
  3. CReference ranges include every healthy person without exception
  4. DReference ranges are the same in every laboratory worldwide
10.实验室检查值与电解质困难

The nurse teaches a patient starting lithium. Which statement shows a need for further teaching?

  1. A"I will cut out salt from my diet completely to stay healthy"
  2. B"I will drink plenty of fluids, especially in hot weather"
  3. C"I will check with the pharmacist before taking ibuprofen"
  4. D"I will tell my doctor if I have vomiting or diarrhea"
11.药理学中等

A patient is starting lamotrigine. Which adverse effect should the patient report at once?

  1. AA brief change in taste
  2. BSlight tiredness in the afternoon
  3. CAny new skin rash
  4. DMild headache on the first day
12.药理学困难

A drug is ordered at 5 micrograms/kg/min for an 80 kg patient. The infusion contains 1,600 micrograms per mL. What rate in mL/h is needed?

  1. A25 mL/h
  2. B15 mL/h
  3. C4 mL/h
  4. D150 mL/h
13.内外科护理:心血管与呼吸中等

Why is a non-selective beta-blocker such as propranolol usually avoided in a patient with asthma?

  1. AIt makes inhaled corticosteroids work too strongly
  2. BIt raises the heart rate sharply during an acute asthma attack
  3. CIt can cause bronchospasm by blocking beta-2 receptors
  4. DIt thickens airway mucus by drying the airways
14.内外科护理:心血管与呼吸困难

一名服用达比加群的患者发生严重消化道出血。可使用哪种特异性逆转剂?

  1. A植物甲萘醌(维生素 K)
  2. B单用氨甲环酸
  3. C依达赛珠单抗
  4. D硫酸鱼精蛋白
15.内外科护理:神经、内分泌与肾脏中等

A patient on ciclosporin or tacrolimus asks about grapefruit juice. Which advice is correct?

  1. AIt has no effect on these drugs
  2. BDrink it with each dose to improve the absorption
  3. CDrink it daily to protect the kidney
  4. DAvoid it, because it can raise the drug levels
16.内外科护理:神经、内分泌与肾脏困难

一名老年 2 型糖尿病患者血糖 48 mmol/L,渗透压 365 mOsm/kg,无明显酮体,意识混乱。首要任务是什么?

  1. A谨慎静脉补液,并密切检查渗透压、血钠和血糖
  2. B严格限制液体以避免脑水肿
  3. C大剂量静脉推注胰岛素,使血糖在一小时内降至正常
  4. D口服葡萄糖以防治疗期间发生低血糖
17.内外科护理:消化、围手术期与肿瘤中等

内镜检查前,哪个评分用于评估上消化道出血的风险?

  1. AGlasgow-Blatchford 评分
  2. BWaterlow 压疮风险评分
  3. C格拉斯哥昏迷量表
  4. DDVT 的 Wells 评分
18.内外科护理:消化、围手术期与肿瘤困难

In week 5 of radiotherapy, the skin in the treatment field is broken, moist and painful. What should the nurse do?

  1. AScrub the area with soap to prevent infection
  2. BApply adhesive tape directly over the area to protect it from clothing
  3. CReport it, keep it clean and use a non-adherent dressing
  4. DUse a heat pad to speed healing
19.产科护理中等

在 30 周时,哪个宫高与预期的生长相符?

  1. A22 cm
  2. B29 cm
  3. C18 cm
  4. D36 cm
20.产科护理困难

A newborn whose mother had a fever and prolonged rupture of membranes is well at birth. Why does the nurse monitor this baby closely?

  1. AThe baby has a higher risk of early sepsis
  2. BThe baby will certainly develop jaundice
  3. CThe baby has a higher risk of hip dysplasia
  4. DThe baby is likely to be post-term
21.儿科护理中等

How can the nurse best support a child with autism on a children's ward?

  1. AChange the nurse each shift so the child meets more people
  2. BKeep routines predictable, reduce noise and use visual schedules
  3. CPlace the child in the busiest bay near the nurses' station
  4. DExplain all procedures only at the very last minute to avoid days of worry
22.儿科护理困难

A 6-month-old has just learned to roll over. Which safety advice is most urgent now?

  1. ANever leave her alone on a changing table, bed or sofa
  2. BInstall locks on all kitchen cupboards and drawers
  3. CTurn pan handles towards the back of the stove and fit a guard around the cooker
  4. DTeach her not to touch the hot oven door
23.精神科护理中等

一名因双相障碍服用拉莫三嗪的患者出现新的皮疹。护士应怎么做?

  1. A忽略,因为皮疹总是无害的
  2. B将剂量加倍
  3. C及时上报,因为这可能是严重皮肤反应的开始
  4. D涂抹润肤剂,并照常继续用药,因为皮疹很常见
24.精神科护理困难

A nurse suspects that a patient is hiding his tablets in his cheek and later spitting them out. What is the best approach?

  1. AStop giving him his medicine at all, because he is not taking it anyway, and record that he refused
  2. BAccuse him in front of other patients so that he is embarrassed and stops
  3. CCheck his mouth after each dose, as policy allows, and explore why he does not want it
  4. DCrush all his tablets into his food without telling him
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C? °F37.5 °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 37.5 °C。用 °F = °C × 9/5 + 32 把它换算为华氏度T。取到一位小数。

37.5 °C
T = °F
26.护理数学与单位换算困难
1½ tsp · 4/天 · 14 d? × 100 mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液1½ tsp,每 6 小时一次,共 14 天。混悬液每瓶 100 mL。按1 tsp = 5 mL,必须提供多少整瓶N才能完成疗程?

1½ tsp每 6 小时一次14 天100 mL1 tsp = 5 mL
N =
27.剂量计算中等
2 g+ 9.2 mLV = ? mL

一个药瓶中含有 2 g 的粉末。标签上写着:加入 9.2 mL 注射用水,得到总容量 10 mL。医嘱为 160 mg。你应给予复溶后溶液的多少容量 V?

2 g+ 9.2 mL → 10 mL160 mg
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 710 单位的药物,药液规格为 1000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

710 units1000 units/mL
V = mL
29.静脉输液速度中等
500 mL20 gtt/mL4 h? gtt/min

用滴系数为 20 滴/mL 的输液器在 4 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL4 h20 gtt/mL
R = gtt/min
30.静脉输液速度困难
1 g250 mL? mL/h4 mg/min

一袋中含有 1 g 药物,溶于 250 mL。医嘱为每分钟 4 mg。泵速 R 应设为多少 mL/h?

1 g/250 mL4 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量12 小时班次汤200 mL水300 mL冰屑240 mL静脉输液100 mL/h × 12 h静脉抗生素1 × 100 mL尿液350 mL尿液375 mL伤口引流30 mL呕吐物250 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

汤: 200 mL水: 300 mL冰屑: 240 mL静脉输液: 100 mL/h × 12 h静脉抗生素: 1 × 100 mL
I = mL
32.静脉输液与液体平衡困难
1000 mL150 mL 已输入60 mL/h06:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 60 mL/h 输注。到 06:30 时已输入 150 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL150 mL 已输入60 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 10 次/分,SpO₂ 99%吸室内空气,血压 136/82 mmHg,脉搏 82 次/分,清醒,体温 36.1 °C。NEWS2 总分是多少?

RR 10SpO₂ 99%空气SBP 136HR 82AT 36.1 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 90%吸室内空气,血压 130/78 mmHg,脉搏 114 次/分,清醒,体温 36.8 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 90%空气SBP 130HR 114AT 36.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · A laxative

为什么是这个答案

Because opioid-induced constipation is so common, a regular laxative is usually prescribed with regular opioids, and bowel movements are monitored.

答案

A · A laxative
2.护理学基础

答案: C · Up to 2 hours before

为什么是这个答案

Standard guidance allows clear fluids up to 2 hours and food up to 6 hours before elective anaesthesia. Long fasting causes thirst, dehydration and discomfort without added safety.

答案

C · Up to 2 hours before
3.感染控制与患者安全

答案: A · Hold it away from the uniform and place it straight into a linen bag

为什么是这个答案

Soiled linen is rolled up, held away from the uniform and placed directly into a laundry bag at the bedside. Shaking linen spreads organisms into the air, and the floor is a contaminated surface.

答案

A · Hold it away from the uniform and place it straight into a linen bag
4.感染控制与患者安全

答案: A · 患者戴口罩,提前通知 CT 室,工作人员佩戴呼吸器

为什么是这个答案

紧急检查不应延误,但患者应佩戴外科口罩以阻挡颗粒,并规划好转运路线,同时通知接收科室的工作人员,使其能保护自己和其他患者。

答案

A · 患者戴口罩,提前通知 CT 室,工作人员佩戴呼吸器
5.优先排序与委派

答案: B · 说护士会来回答,并告诉护士

为什么是这个答案

关于药物的患者教育是护理职责。助理把问题转交给护士,这样患者可以获得符合其情况的准确信息。

答案

B · 说护士会来回答,并告诉护士
6.优先排序与委派

答案: D · A vasopressor, such as norepinephrine, to raise the pressure

为什么是这个答案

If hypotension continues after fluid resuscitation, a vasopressor such as norepinephrine is started to keep the MAP at least 65 mmHg. Diuretics and beta-blockers would worsen perfusion.

答案

D · A vasopressor, such as norepinephrine, to raise the pressure
7.临床护理

答案: D · Kidney damage and hearing loss

为什么是这个答案

Gentamicin is nephrotoxic and ototoxic. Blood levels and renal function are monitored, and any tinnitus, dizziness or hearing change is reported.

答案

D · Kidney damage and hearing loss
8.临床护理

答案: D · Cover the wound with sterile, saline-moistened dressings and get urgent surgical help

为什么是这个答案

Evisceration is a surgical emergency. The exposed bowel is covered with sterile moist dressings, the patient is positioned to reduce tension on the abdomen (for example knees bent), kept nil by mouth and reviewed urgently.

答案

D · Cover the wound with sterile, saline-moistened dressings and get urgent surgical help
9.实验室检查值与电解质

答案: A · Ranges cover about 95% of healthy people, so some fall outside

为什么是这个答案

A reference range is usually the central 95% of results from a healthy population, so about 1 in 20 healthy people will have a value just outside it. The result is interpreted with the clinical picture and previous values, and repeated if needed.核对依据: How to Understand Your Lab Results · MedlinePlus (NIH) (2025)

答案

A · Ranges cover about 95% of healthy people, so some fall outside
10.实验室检查值与电解质

答案: A · "I will cut out salt from my diet completely to stay healthy"

为什么是这个答案

A sudden fall in sodium intake makes the kidneys keep more sodium and lithium, raising the lithium level towards toxicity. Patients keep a normal, steady salt intake, drink enough fluids, report fluid loss and avoid NSAIDs unless approved.

答案

A · "I will cut out salt from my diet completely to stay healthy"
11.药理学

答案: C · Any new skin rash

为什么是这个答案

Lamotrigine can cause serious skin reactions such as Stevens–Johnson syndrome. The dose is increased slowly, especially with valproate, and any rash must be assessed promptly.

答案

C · Any new skin rash
12.药理学

答案: B · 15 mL/h

为什么是这个答案

5 × 80 = 400 micrograms/min, × 60 = 24,000 micrograms/h, ÷ 1,600 micrograms/mL = 15 mL/h. Weight-based infusions are double-checked because errors are easy to make.

答案

B · 15 mL/h
13.内外科护理:心血管与呼吸

答案: C · It can cause bronchospasm by blocking beta-2 receptors

为什么是这个答案

Beta-2 receptors in the airways mediate bronchodilation. Blocking them can trigger severe bronchospasm in asthma and also blunts the effect of salbutamol. Cardioselective beta-1 blockers are safer but still used with caution.

答案

C · It can cause bronchospasm by blocking beta-2 receptors
14.内外科护理:心血管与呼吸

答案: C · 依达赛珠单抗

为什么是这个答案

依达赛珠单抗与达比加群结合,数分钟内逆转其作用。Xa 因子抑制剂使用安得克萨(andexanet alfa)(无此药时用凝血酶原复合物浓缩剂)。鱼精蛋白逆转肝素,维生素 K 逆转华法林。氨甲环酸可辅助止血,但不是逆转剂。

答案

C · 依达赛珠单抗
15.内外科护理:神经、内分泌与肾脏

答案: D · Avoid it, because it can raise the drug levels

为什么是这个答案

Grapefruit inhibits the CYP3A4 enzyme and can raise ciclosporin and tacrolimus levels, leading to toxicity. Patients are advised to avoid it, and to check before starting any new medicine or supplement.

答案

D · Avoid it, because it can raise the drug levels
16.内外科护理:神经、内分泌与肾脏

答案: A · 谨慎静脉补液,并密切检查渗透压、血钠和血糖

为什么是这个答案

HHS 首先用静脉补液治疗,单靠补液往往就能降低血糖。渗透压迅速下降有脑水肿风险,所以要逐渐降低。如果有酮体,或补液后血糖不再下降,则以低速率加用胰岛素。由于血栓风险高,VTE 预防很重要。

答案

A · 谨慎静脉补液,并密切检查渗透压、血钠和血糖
17.内外科护理:消化、围手术期与肿瘤

答案: A · Glasgow-Blatchford 评分

为什么是这个答案

Glasgow-Blatchford 评分使用尿素、血红蛋白、收缩压、脉搏、黑便、晕厥、肝病和心力衰竭,来识别需要干预的患者。完整的 Rockall 评分在内镜检查后使用。

答案

A · Glasgow-Blatchford 评分
18.内外科护理:消化、围手术期与肿瘤

答案: C · Report it, keep it clean and use a non-adherent dressing

为什么是这个答案

Moist desquamation is a more severe radiation skin reaction. The radiotherapy team is informed; the area is kept clean and covered with non-adherent dressings, avoiding adhesive on the skin, and analgesia is given. Infection is watched for.

答案

C · Report it, keep it clean and use a non-adherent dressing
19.产科护理

答案: B · 29 cm

为什么是这个答案

30 周时预期宫高约为 28–32 cm。与孕周相差超过 2–3 cm 时应随访,通常做超声检查。

答案

B · 29 cm
20.产科护理

答案: A · The baby has a higher risk of early sepsis

为什么是这个答案

Maternal fever, prolonged rupture of membranes and intra-amniotic infection are risk factors for early-onset sepsis. Many protocols require observation of vital signs and feeding, and sometimes blood tests or antibiotics.

答案

A · The baby has a higher risk of early sepsis
21.儿科护理

答案: B · Keep routines predictable, reduce noise and use visual schedules

为什么是这个答案

Predictable routines, consistent staff, a quiet environment, preparation with pictures or social stories and using the child's own communication methods reduce distress. Parents can advise on triggers and calming strategies.

答案

B · Keep routines predictable, reduce noise and use visual schedules
22.儿科护理

答案: A · Never leave her alone on a changing table, bed or sofa

为什么是这个答案

Rolling makes falls from raised surfaces the main immediate risk, so a hand should always stay on the baby on any raised surface. Cupboard locks and kitchen safety become important as she starts to crawl and pull to stand.

答案

A · Never leave her alone on a changing table, bed or sofa
23.精神科护理

答案: C · 及时上报,因为这可能是严重皮肤反应的开始

为什么是这个答案

拉莫三嗪可引起 Stevens–Johnson 综合征,尤其是在治疗早期或剂量增加过快时。任何皮疹都需要及时的医疗评估。

答案

C · 及时上报,因为这可能是严重皮肤反应的开始
24.精神科护理

答案: C · Check his mouth after each dose, as policy allows, and explore why he does not want it

为什么是这个答案

Mouth checks or liquid forms, as permitted, can confirm that medicine is taken. Understanding the reasons, such as side effects or beliefs about the drug, helps the team address the problem with the patient.

答案

C · Check his mouth after each dose, as policy allows, and explore why he does not want it
25.护理数学与单位换算

答案: T = 99.5 °F

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

乘以 9/5

37.5·9/5 = 67.5

加 32

T = 67.5 + 32 = 99.5 °F

答案

T = 99.5 °F
26.护理数学与单位换算

答案: N = 5

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

总体积

7.5 mL × 4 × 14 = 420 mL

瓶数

420/100 = 4.2 → N = 5

答案

N = 5
27.剂量计算

答案: V = 0.8 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

混合后的浓度

2000 mg/10 mL = 200 mg/mL

体积

V = 160/200 = 0.8 mL

答案

V = 0.8 mL
28.剂量计算

答案: V = 0.71 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 710/1000 = 0.71 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.71 mL
29.静脉输液速度

答案: R = 42 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

4·60 = 240 min

滴速

R = 500·20/240 = 41.67 ≈ 42 gtt/min

答案

R = 42 gtt/min

床旁取最接近的整滴:42 滴/分。

30.静脉输液速度

答案: R = 60 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

1000 mg/250 mL = 4 mg/mL

每小时剂量

4·60 = 240 mg/h

泵速

R = 240/4 = 60 mL/h

答案

R = 60 mL/h
31.静脉输液与液体平衡

答案: I = 1920 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 200 + 300 = 500 mL
冰屑: 240/2 = 120 mL
静脉输液: 100·12 = 1200 mL
静脉抗生素: 1·100 = 100 mL
I = 1920 mL

答案

I = 1920 mL
32.静脉输液与液体平衡

答案: t = 14.2 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 150 = 850 mL

时间

t = 850/60 = 14.17 ≈ 14.2 h

答案

t = 14.2 h

约为 14 h 10 min,所以袋子大约在 20:40 输完。

33.临床评估评分

答案: NEWS2 = 1

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 10/min → 1
SpO₂ 99% → 0
吸空气 → 0
SBP 136 mmHg → 0
HR 82/min → 0
清醒 (A) → 0
T 36.1 °C → 0

相加

NEWS2 = 1 + 0 + 0 + 0 + 0 + 0 + 0 = 1

答案

NEWS2 = 1
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 90% → 3
吸空气 → 0
SBP 130 mmHg → 0
HR 114/min → 2
清醒 (A) → 0
T 36.8 °C → 0

总分和红色分值

NEWS2 = 0 + 3 + 0 + 0 + 2 + 0 + 0 = 5
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions